American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03F10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] David Ariza-Ruiz, Laurenţiu Leuştean and Genaro López-Acedo. Firmly nonexpansive mappings in classes of geodesic spaces. Trans. Amer. Math. Soc. 366 (2014) 4299-4322.
Abstract, references, and article information
View Article: PDF

[2] Philipp Gerhardy and Ulrich Kohlenbach. General logical metatheorems for functional analysis. Trans. Amer. Math. Soc. 360 (2008) 2615-2660. MR 2373327.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Ulrich Kohlenbach. Some logical metatheorems with applications in functional analysis. Trans. Amer. Math. Soc. 357 (2005) 89-128. MR 2098088.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1